# SDR ORJA98236

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MS20470AD5
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON UPPER FLANGE OF STATION 160 LEFT TO RIGHT FLOOR SUPPORT UNDER EPC PANEL.  REPAIRED IAW DC-9/MD-80 SRM 51-00-1, 51-01, 51-10-0, 51-10-1, 51-10-2, 51-10-3, 51-10-4, 51-10-2, 51-30-3 AND 53-01.  (M)
